Hi! I believe I can be of help with this issue.
I can imagine how frustrating this situation must be for you. I don't have a lot of details about your situation, so I'll address the medication, which is what you are focusing on.
Paxil is an SSRI. And SSRIs commonly have this side effect associated with their use. You can talk to your doctor about trying one of the newest antidepressants, Viibryd, which is creating a buzz because during clinical trials there were very few complaints about inhibited sexual desire or performance. This has continued now that Viibryd has been on the market for the last few years. So this is an option you might consider. Since you're doing well with SSRIs this would be the best place to start in looking for a medications solution to the problem.
You might also consider adding a behavioral component to your treatment for your depression and anxiety. While behavioral treatment requires more effort from the patient than medications and is not as quick acting, it doesn't have the side effects nor withdrawal symptoms of the medications. So, the goal might be to eventually decrease meds dosage or to be able to go off meds eventually. If you would like to introduce a behavioral treatment, feel free to ask me another question about it. Just write “For Dr. Mark” at the beginning and everyone will know it’s for me.
Okay, I wish you the very best!
My goal is for you to feel like you've gotten Great Service from me and the site. If we need to continue the discussion for that to happen, then please feel free to reply and we'll continue working on this. If the answer has given you the help you need, please remember to give a rating of 5 (Great Service) or 4 (Informative and helpful), or even 3 (Got the job done) button. This will make sure that I am credited for the answer and you are not charged anything more than the deposit you already made by pressing any of these buttons. Bonuses are always appreciated! If I can be of further help with any issue now or in the future, just put "For Dr. Mark" in the front of your new question, and I'll be the one to answer it. All the best, XXXXX XXXXX